Alert archive / Florida / Tornado Warnings in 2018

Tornado Warning 18, NWS Jacksonville, FL

December 2, 2018Nassau County, Florida; Camden County, Georgia

NWS Jacksonville, FL issued this tornado warning at Dec 2, 2018, 3:00 PM EST for Nassau County, Florida; Camden County, Georgia. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 2, 2018, 3:00 PM EST (20:00 UTC)
Expired
Dec 2, 2018, 3:30 PM EST
In force
30 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Nassau County, FL, Camden County, GA

The radar

The Jacksonville radar (KJAX), 48 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 2, 3:15 PM ESTTORNADO4 Nw Dungeness, GANWS SURVEY REVEALED EF2 DAMAGE, ALSO CONFIRMED BY MEASURED 120 MPH WIND FROM COAST GUARD VESSEL. DAMAGE PATH ABOUT 3 MILES LONG, UP TO 1/2 MILE WIDE. NAVY PIO SHOULD BE CONTACTED REGARDING ANY IMPACT TO BASE.
Dec 2, 3:23 PM ESTHAIL 12 W Kingsland, GAPUBLIC REPORT OF QUARTER SIZE IN KINGSLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 2, 10:00 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
520 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
302 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted.

741 
WFUS52 KJAX 022000
TORJAX
FLC089-GAC039-022030-
/O.NEW.KJAX.TO.W.0018.181202T2000Z-181202T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
300 PM EST SUN DEC 2 2018

The National Weather Service in Jacksonville has issued a

* Tornado Warning for...
  Northeastern Nassau County in northeastern Florida...
  Southeastern Camden County in southeastern Georgia...

* Until 330 PM EST.
    
* At 300 PM EST, a severe thunderstorm capable of producing a tornado
  was located near Kings Ferry, or near Kingsland, moving east at 40
  mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kingsland around 310 PM EST.
  St. Marys and Kings Bay Base around 320 PM EST.

Other locations impacted by this tornadic thunderstorm include
Cumberland Island and Harrietts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3079 8142 3074 8142 3070 8172 3082 8175
      3101 8141 3100 8140 3101 8140 3102 8139
TIME...MOT...LOC 2000Z 250DEG 34KT 3075 8175 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

WOLF
2 follow-up statements
987 
WWUS52 KJAX 022019
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
319 PM EST SUN DEC 2 2018

FLC089-022029-
/O.CAN.KJAX.TO.W.0018.000000T0000Z-181202T2030Z/
Nassau FL-
319 PM EST SUN DEC 2 2018

...THE TORNADO WARNING FOR NORTHEASTERN NASSAU COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3080 8142 3074 8142 3073 8154 3085 8154
      3095 8140
TIME...MOT...LOC 2019Z 259DEG 47KT 3080 8147 

$$

GAC039-022030-
/O.CON.KJAX.TO.W.0018.000000T0000Z-181202T2030Z/
Camden GA-
319 PM EST SUN DEC 2 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EST FOR
SOUTHEASTERN CAMDEN COUNTY...
        
At 319 PM EST, a confirmed tornado was located over Kings Bay Base,
moving east at 55 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Camden County, including the following locations...
Cumberland Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3080 8142 3074 8142 3073 8154 3085 8154
      3095 8140
TIME...MOT...LOC 2019Z 259DEG 47KT 3080 8147 

TORNADO...OBSERVED
HAIL...1.75IN

$$

HESS
041 
WWUS52 KJAX 022027
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
327 PM EST SUN DEC 2 2018

GAC039-022037-
/O.EXP.KJAX.TO.W.0018.000000T0000Z-181202T2030Z/
Camden GA-
327 PM EST SUN DEC 2 2018

...THE TORNADO WARNING FOR SOUTHEASTERN CAMDEN COUNTY WILL EXPIRE AT
330 PM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. Another severe 
thunderstorm is tracking over this area...and a severe thunderstorm
warning is in effect.

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3080 8142 3074 8142 3073 8154 3085 8154
      3095 8140
TIME...MOT...LOC 2027Z 250DEG 34KT 3082 8140 

$$

WOLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Dec 2, 2:54 PM EST, 6 minutes earlier.

Area forecast discussion, Dec 2, 2:54 PM EST, 6 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
254 PM EST Sun Dec 2 2018

...Potential for severe weather and flooding through Monday...

.Near Term.../through Monday/...

Region will be in the warm sector, South of a warm front and East
of a cold front through this evening. A warm and moist, unstable
airmass will be place leading to a continued potential for strong
to severe storms, with tornadoes possible.

The cold front will reach the far Northwestern counties late Today,
then slowly push Southeast to near the GA/FL line Overnight,
then stall through the day Monday, as waves move Northeast along the
boundary. This front will continue to produce strong to severe
storms along and ahead of it. A secondary trough will push South
into SE GA Monday, which will keep activity going over SE GA as
well. Potential for localized heavy rainfall, especially late
Tonight into Monday as waves develop on the front and it stalls.

Flood watch has been issued for SE GA, as that area has received a
significant amount of rainfall recently, and training cells are
expected through at least Tonight. This area may need to be extended
depending on how much rain falls over NE FL this afternoon.

Temperatures will be well above normal Tonight, with readings near
to normal over SE GA Monday, and well above normal over NE FL.

&&

.Short Term.../Monday night through Wednesday/...

Cold front will move just to the South Monday night, with potential
for showers lingering over Southern counties into Tuesday morning.
High pressure will build to the West Tuesday, with skies clearing
from Northwest to Southeast through the day. Broad range in
temperatures expected from North to South Monday night, with
readings into the middle 40s over SE GA, and lows near 60 near
Ocala. Temperatures will recover a little on Tuesday with increasing
sunshine, but strength of cold advection will limit highs.

Strong high pressure will continue to build from the West Northwest
through Wednesday, providing mainly clear skies, and continued cold
advection. Lows Tuesday night are expected to dip into the mid to
upper 30s over SE GA and Suwannee valley of NE FL. Winds are
expected to stir Tuesday night, limiting frost potential. Highs will
be limited to the 50s across the region Wednesday.

&&

.Long Term.../Wednesday night through Sunday/...

Strong high pressure will become parked to the North for Wednesday
night into Thursday. A cold Northwest/North flow will prevail for
Wednesday night, with lows away from the coast dipping into the 30s.
A widespread frost/freeze will be expected inland. An increasingly
onshore flow is expected for Thursday producing some coastal clouds,
with temperatures beginning to moderate, but still below seasonal
averages.

The high will weaken and drift Northeast through Friday, as a low
gathers to the West. Low pressure will track East along the Gulf
coast Saturday, with the associated warm front extending East across
forecast area. At this point the best chance for precipitation
Saturday will be across SE GA. This low is then projected to track
across the forecast area Saturday night, dragging its cold front
through Sunday. Timing will be adjusted through the week, but at
this point looks like there is a potential for a fairly stormy
weekend. Near to slightly below normal readings will be expected for
Friday. For Saturday, the position of the warm front will determine
temperatures, with readings to the South above normal and near to
below to the North. At this point, drawing the expected front near
the GA/FL line. Temperatures expected to trend below normal for
Sunday.

&&

.Marine...

Strong to severe thunderstorms will be possible through Monday, as a
cold front slowly moves Southeast across area waters. The front will
move South of the waters Monday night, with high pressure building
to the West on Tuesday. The high will then build to the Northwest
Wednesday, then North Thursday. High pressure will remain to the
North through Saturday, as a low approaches from the West. This low
will cross the region on Sunday.

Rip Currents: Low risk through Monday.

&&

.AVIATION...

Occasional breezy south-southwest will continue through Monday
morning ahead of a cold front. Showers and isolated to scattered
storms expected next 24 hours with best chances in the next 12 hours
north of a line from GNV-JAX-SSI. Front will temporarily stall on
Monday over southeast GA and northeast FL then push south of the
area Monday night. At TAF sites, VFR to MVFR cigs with chance of
showers and possible isolated t-storm expected through rest of the
afternoon with generally deteriorating conditions tonight as rounds
of showers and a few storms are expected. An area of low cigs in
IFR range may shift east to northeast across portions of northeast
FL and southeast GA during the overnight hours and continue to be
possible into Monday morning, with potential for LIFR cigs generally
from GNV-JAX-SSI from 06z to 15z but only low to medium confidence
in this occurring at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  70  47  61 /  70  70  30   0
SSI  68  70  51  64 /  70  90  50  10
JAX  70  77  52  66 /  50  90  50  10
SGJ  71  78  57  67 /  20  60  50  10
GNV  71  78  56  69 /  40  70  50  10
OCF  71  80  59  71 /  40  90  50  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...Flood Watch through Monday afternoon for Appling-Atkinson-Bacon-
     Brantley-Charlton-Clinch-Coastal Camden-Coastal Glynn-
     Coffee-Echols-Inland Camden-Inland Glynn-Jeff Davis-Pierce-
     Ware-Wayne.

AM...None.
&&

In the hours before

Local storm report, Dec 2, 1:09 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
109 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLOOD            WAYCROSS                31.21N 82.36W
12/02/2018                   Ware               GA   911 CALL CENTER

            NUMEROUS ROAD FLOODING ISSUES AROUND THE CITY LIMITS OF
            WAYCROSS. FLOODING NEARING THE DOORS OF SOME RESIDENCES.

1250 PM     LIGHTNING        WNW WAYCROSS            31.21N 82.36W
12/02/2018                   Ware               GA   911 CALL CENTER

            HOME DAMAGED DUE TO LIGHTNING STRIKE IN WAYCROSS OFF OF
            CARSWELL AVENUE TEBEAU STREET.

1250 PM     LIGHTNING        4 NNW WAYCROSS          31.26N 82.38W
12/02/2018                   Ware               GA   911 CALL CENTER

            HOME DAMAGED BY LIGHTNING STRIKE NEAR LUCILLE STREET IN
            NORTH WAYCROSS.

&&

ASHASHY
Special weather statement, Dec 2, 1:40 PM EST, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
140 PM EST SUN DEC 2 2018

FLZ020-022>024-GAZ150-152-153-162>165-021930-
Columbia FL-Baker FL-Hamilton FL-Inland Nassau FL-Ware GA-
Inland Glynn GA-Inland Camden GA-Clinch GA-Brantley GA-Echols GA-
Charlton GA-
140 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
NORTHWESTERN BAKER...NORTHEASTERN COLUMBIA...NORTHEASTERN HAMILTON...
NORTHWESTERN CAMDEN...SOUTHWESTERN GLYNN...SOUTHERN ECHOLS...SOUTHERN
BRANTLEY...SOUTHEASTERN WARE...SOUTHEASTERN CLINCH AND CHARLTON
COUNTIES UNTIL 230 PM EST...

* At 139 PM EST, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Hickox to near Jasper. Movement was east at 40 mph. Radar
  indicated some rotation with several storms...tornadoes can occur
  rapidly with little or no advanced warning.

* Wind gusts of 40 to 50 mph and funnel clouds possible with these
  storms.

* Locations impacted include...
  Folkston, Fargo, Stephen Foster State Park, Homeland, Hickox,
  Needmore, Race Pond, Winokur and Tarboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3062 8309 3116 8203 3116 8169 3080 8190
      3047 8247
TIME...MOT...LOC 1839Z 262DEG 35KT 3108 8198 3059 8297

WOLF
Special weather statement, Dec 2, 1:46 PM EST, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
146 PM EST SUN DEC 2 2018

GAZ132-149-021930-
Atkinson GA-Coffee GA-
146 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND
NORTHWESTERN ATKINSON COUNTIES UNTIL 230 PM EST...

* At 146 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Willacoochee, moving east at 30
  mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Douglas and Willacoochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

LAT...LON 3156 8289 3139 8282 3131 8305 3132 8306
      3135 8308 3135 8310 3137 8311 3139 8311
      3140 8314 3143 8314 3146 8315
TIME...MOT...LOC 1846Z 258DEG 27KT 3141 8308

ZIBURA
Local storm report, Dec 2, 1:59 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
159 PM EST SUN DEC 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     FLOOD            11 N BAXLEY             31.92N 82.36W
12/02/2018                   Appling            GA   911 CALL CENTER

            TWO ROADS HAVING FLOODING ACROSS THEM IN NORTHERN APPLING
            COUNTY OFF OF DOYLE ROAD.

&&

ASHASHY
Special weather statement, Dec 2, 2:00 PM EST, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
200 PM EST SUN DEC 2 2018

GAZ152>154-164-165-022000-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Brantley GA-
Charlton GA-
200 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMDEN...WEST
CENTRAL GLYNN...SOUTHEASTERN BRANTLEY AND NORTHEASTERN CHARLTON
COUNTIES UNTIL 300 PM EST...

* At 159 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Hickox, or 10
  miles south of Nahunta, moving northeast at 30 mph. Some rotation
  is being detected with this storm.

* Wind gusts of 40 to 50 mph possible with this storm.

* Locations impacted include...
  Waverly, Waynesville and Thalmann.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3097 8197 3108 8202 3131 8170 3114 8157
TIME...MOT...LOC 1859Z 243DEG 25KT 3105 8194

WOLF
Special weather statement, Dec 2, 2:46 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
246 PM EST SUN DEC 2 2018

GAZ133-135-022000-
Appling GA-Jeff Davis GA-
246 PM EST SUN DEC 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN APPLING AND
NORTHEASTERN JEFF DAVIS COUNTIES UNTIL 300 PM EST...

* At 246 PM EST, National Weather Service meteorologists were
  tracking a strong thunderstorm near Graham, moving northeast at 40
  mph.

* Small hail and winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Plant Hatch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.

&&

A Tornado Watch remains in effect until 600 PM EST for southeastern
Georgia.

LAT...LON 3195 8241 3196 8240 3195 8239 3195 8237
      3194 8238 3194 8229 3193 8226 3184 8225
      3182 8248 3195 8252 3195 8249 3196 8248
      3196 8249 3197 8245
TIME...MOT...LOC 1946Z 221DEG 33KT 3189 8245

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 8:29 PM ESTSpecial Weather StatementJAXHamilton16 min
Dec 1, 10:48 PM ESTSpecial Marine WarningJAX87 min
Dec 1, 11:31 PM ESTSevere Thunderstorm WarningJAXNassau59 min
Dec 2, 12:08 AM ESTSpecial Marine WarningJAX2 hr
Dec 2, 12:29 PM ESTSpecial Weather StatementJAXHamilton31 min
Dec 2, 1:48 PM ESTTornado WarningJAXColumbia27 min
Dec 2, 2:24 PM ESTSpecial Marine WarningJAX2 hr
Dec 2, 2:37 PM ESTSevere Thunderstorm WarningJAXNassau23 min
Dec 2, 2:41 PM ESTTornado WarningJAXNassau34 min
Dec 2, 2:59 PM ESTAreal Flood AdvisoryJAXNassau3 hr
Dec 2, 3:04 PM ESTSevere Thunderstorm WarningJAXNassau41 min
Dec 2, 3:06 PM ESTSpecial Weather StatementJAXSaint Johns39 min
Dec 2, 3:16 PM ESTSpecial Marine WarningJAX59 min
Dec 2, 3:20 PM ESTSevere Thunderstorm WarningJAXNassau40 min
Dec 2, 3:34 PM ESTSpecial Weather StatementJAXBaker, Columbia41 min
Dec 2, 3:34 PM ESTTornado WarningJAXNassau26 min
Dec 2, 3:49 PM ESTAreal Flood AdvisoryJAXBaker, Nassau3 hr
Dec 2, 3:59 PM ESTSevere Thunderstorm WarningJAXNassau46 min
Dec 2, 4:16 PM ESTSpecial Marine WarningJAX89 min
Dec 2, 4:26 PM ESTSevere Thunderstorm WarningJAXNassau34 min
Dec 2, 4:55 PM ESTSpecial Weather StatementJAXNassau35 min
Dec 2, 5:44 PM ESTSpecial Marine WarningJAX61 min
Dec 2, 5:56 PM ESTAreal Flood AdvisoryJAXHamilton2 hr
Dec 1, 7:48 PM ESTSpecial Weather StatementJAXAtkinson, Coffee, Jeff Davis42 min
Dec 1, 8:09 PM ESTSpecial Weather StatementJAXClinch36 min
Dec 1, 8:27 PM ESTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee, Jeff Davis3 hr
Dec 1, 8:27 PM ESTSpecial Weather StatementJAXAtkinson, Bacon33 min
Dec 1, 8:48 PM ESTSpecial Weather StatementJAXClinch, Echols27 min
Dec 1, 9:22 PM ESTSpecial Weather StatementJAXGlynn23 min
Dec 1, 9:50 PM ESTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Ware55 min
Dec 1, 10:34 PM ESTSpecial Weather StatementJAXBrantley, Glynn41 min
Dec 1, 10:56 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn34 min
Dec 1, 11:04 PM ESTAreal Flood AdvisoryJAXClinch, Echols116 min
Dec 1, 11:14 PM ESTAreal Flood AdvisoryJAXGlynn2 hr
Dec 1, 11:21 PM ESTSpecial Weather StatementJAXCamden54 min
Dec 1, 11:53 PM ESTTornado WarningJAXCamden, Glynn37 min
Dec 2, 12:27 AM ESTSpecial Weather StatementJAXCamden63 min
Dec 2, 6:08 AM ESTSpecial Weather StatementJAXBacon52 min
Dec 2, 6:38 AM ESTSpecial Weather StatementJAXPierce52 min
Dec 2, 6:42 AM ESTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis48 min
Dec 2, 6:45 AM ESTTornado WarningJAXAppling, Bacon, Coffee, Jeff Davis30 min
Dec 2, 7:13 AM ESTSpecial Weather StatementJAXAppling47 min
Dec 2, 7:36 AM ESTAreal Flood AdvisoryJAXAppling, Bacon, Jeff Davis2 hr
Dec 2, 7:58 AM ESTAreal Flood AdvisoryJAXBrantley, Clinch, Pierce, Ware, Wayne3 hr
Dec 2, 8:20 AM ESTSpecial Weather StatementJAXBrantley40 min
Dec 2, 8:47 AM ESTAreal Flood AdvisoryJAXCoffee, Jeff Davis3 hr
Dec 2, 10:01 AM ESTRiver Flood WarningJAXAppling, Tattnall, Toombs, Wayne69 days
Dec 2, 11:35 AM ESTAreal Flood AdvisoryJAXClinch, Echols, Ware3 hr
Dec 2, 11:36 AM ESTAreal Flood AdvisoryJAXAppling, Bacon, Coffee, Jeff Davis3 hr
Dec 2, 12:00 PM ESTSpecial Weather StatementJAXClinch45 min
Dec 2, 12:44 PM ESTSpecial Weather StatementJAXClinch, Echols, Ware46 min
Dec 2, 12:56 PM ESTAreal Flood WarningJAXBrantley, Clinch, Pierce, Ware6 hr
Dec 2, 1:29 PM ESTFlood WatchJAXAppling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more30 hr
Dec 2, 1:40 PM ESTSpecial Weather StatementJAXCharlton, Echols50 min
Dec 2, 1:46 PM ESTSpecial Weather StatementJAXCoffee44 min
Dec 2, 2:00 PM ESTSpecial Weather StatementJAXBrantley60 min
Dec 2, 2:04 PM ESTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Echols, Ware3 hr
Dec 2, 2:06 PM ESTSevere Thunderstorm WarningJAXAtkinson28 min
Dec 2, 2:13 PM ESTTornado WarningJAXAtkinson19 min
Dec 2, 2:31 PM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee18 min
Dec 2, 2:36 PM ESTSevere Thunderstorm WarningJAXCamden, Glynn39 min
Dec 2, 2:40 PM ESTAreal Flood AdvisoryJAXAtkinson, Bacon, Coffee3 hr
Dec 2, 2:44 PM ESTSevere Thunderstorm WarningJAXAtkinson, Coffee, Ware16 min
Dec 2, 2:46 PM ESTSpecial Weather StatementJAXAppling14 min
Dec 2, 3:08 PM ESTSpecial Weather StatementJAXClinch37 min
Dec 2, 3:47 PM ESTAreal Flood AdvisoryJAXAtkinson, Clinch, Ware3 hr
Dec 2, 4:58 PM ESTSpecial Weather StatementJAXClinch, Echols32 min
Dec 2, 5:17 PM ESTSpecial Weather StatementJAXWare43 min
Dec 2, 5:36 PM ESTSpecial Weather StatementJAXClinch, Echols39 min
Dec 2, 5:38 PM ESTSevere Thunderstorm WarningJAXBrantley, Charlton, Ware37 min
Dec 2, 6:14 PM ESTSpecial Weather StatementJAXBrantley, Glynn46 min
Dec 2, 6:16 PM ESTSpecial Weather StatementJAXCharlton44 min
Dec 2, 6:38 PM ESTSpecial Weather StatementJAXClinch37 min
Dec 2, 6:54 PM ESTAreal Flood AdvisoryJAXBrantley, Charlton, Clinch, Echols, Pierce, Ware4 hr

Nearby

Tornado Warnings in Florida, 2018Tornado Warnings in Georgia, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.